RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 12, Pages 1637–1645 (Mi de10506)  

Partial Differential Equations

The Oblique Derivative Problem for a Nonuniformly Parabolic Equation

I. D. Pukal'skii

Chernovtsy State University

Full text: PDF file (1040 kB)

English version:
Differential Equations, 2001, 37:12, 1720–1730

Bibliographic databases:

UDC: 517.956.4
Received: 05.03.1999

Citation: I. D. Pukal'skii, “The Oblique Derivative Problem for a Nonuniformly Parabolic Equation”, Differ. Uravn., 37:12 (2001), 1637–1645; Differ. Equ., 37:12 (2001), 1720–1730

Citation in format AMSBIB
\Bibitem{Puk01}
\by I.~D.~Pukal'skii
\paper The Oblique Derivative Problem for a Nonuniformly Parabolic Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 12
\pages 1637--1645
\mathnet{http://mi.mathnet.ru/de10506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967588}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 12
\pages 1720--1730
\crossref{https://doi.org/10.1023/A:1014467207063}


Linking options:
  • http://mi.mathnet.ru/eng/de10506
  • http://mi.mathnet.ru/eng/de/v37/i12/p1637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019